Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking prempak c, regular menses. Missed periods. Could this be menopause?

Hi I have been taking prem pak c since last september, up to the April i was getting a regular period, but since i had my last one which started on 17 April and lasted 5 days i have not had another one since, is this normal? i am 48 years old, and thought that with the combined Hrt that you would get a regular bleed whether you had gone through the menopause or not ( i had not when i started taking them) Thanks Ann
Asked On : Sat, 26 May 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Yes with the combined HRT you do get a regular bleed.
This is often not the case when you attain menopause, as the hormonal levels may not be high enough to induce a withdrawal bleeding.
Please have a pelvic transvaginal scan to confirm the status of the endometrium ( lining of the uterus ).
Also, please mention your age so that I can opine further.
Take care.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor